Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


the butt end of phenny

Reply
- Sun, 18 Oct 2020 16:07:31 EST NafdFDI4 No.31229
File: 1603051651512.png -(587638B / 573.87KB, 770x529) Thumbnail displayed, click image for full size. the butt end of phenny
Was using phenibut on and off for the past few months, usually no more than once a week but about 2-2.5g each time. Things in my personal life got stressful a month or so ago and I started using it more frequently and noticing that it stopped making me feel good and just kind of made me feel insane, so I stopped cold turkey about two weeks ago.
So far I feel pretty lame socially, much more reserved, afraid of eye contact, avoidant of conversation, just awkward in general. A big part of why I (and probably most others) took phenibut was because it brought out the best in me; calm, direct, driven, charismatic and humorous. Now that's mostly gone and I feel boring and bland as hell, my voice is weak and uneasy and I feel like I bore my girlfriend to tears, I never say anything interesting any more, it's like all I can come up with is small talk.
Was it rash of me to quit the stuff cold turkey? I don't feel depressed necessarily, just kind of trapped in my own head and useless. I have only about 8g of it left. Would it be wise to take it again at a lower dose once a week until it's all gone even though I stopped two weeks ago? Or should I continue to abstain and rely on other therapeutic rehab - chamomile tea, magnesium, blue lotus ? I just want to feel as much the way I did before as possible.
>>
Phyllis Brookworth - Mon, 19 Oct 2020 00:52:56 EST gGyZyw08 No.31230 Reply
1603083176132.jpg -(244426B / 238.70KB, 1200x655) Thumbnail displayed, click image for full size.
>>31229
Well i'm currently kicking Phenibut myself (although not sober at all). After taking about the same amount (2g) a day for a couple months i weened down the last 8 days. Still got hit with some mild dysphoria and waves of shacking and anxiety. I just drank a beer or two and then went on with my day and other then that it hasn't been that bad or even as bad as withdrawal from a conventional benzo like alprazolam. So i would say just dump the rest and deal with feeling shitty for a few more days. I, also like you, found Phenibut lost it's initial magic really quickly and the last few normal doses i couldn't even notice feeling any different. Trash drug IMHO, only plus about it is it's legal and cheap.
>>
Ernest Moggleworth - Sat, 24 Oct 2020 01:46:38 EST zjaFNaPd No.31235 Reply
>>31229
it made me feel like i was stopping breathing when i started to go to sleep, that was enough for me to not do it ever again

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.